# SDR 99ZZZX4539

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30F
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Assy
- Part number: SWD230305100
- Condition: Unapproved Part
- Location: Cabin
- Component: Bfgoodrich, SWD230300201
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT ASSY WAS MADE FROM AN UNKNOWN FABRIC AND IDENTIFIED WITH THE MANUFACTURER'S (BFG) P/N SWD230305-100, AND WITHOUT THE MANUFACTURER'S INSPECTION STAMP AND INSPECTION DATE.  THIS PART IS NOT PER THE MANUFACTURER'S DRAWING AND IS CONSIDERED A SUSPECTED UNAPPROVED PART.
